Monotonicity properties and simple bounds on the mean cycle time in acyclic fork-join queueing networks

Research outputpeer-review

Abstract

The (max,+)-algebra approach is applied to establish some monotonicity properties and to get algebraic bounds on the service cycle completion times in acyclic fork-join queueing networks. The obtained results are extended to derive simple lower and upper bounds on the mean cycle time in stochastic networks.
Original languageEnglish
Title of host publicationProceedings of the 2nd IMACS International Conference on Circuits, Systems and Computers (IMACS-CSC'98), Volume 2
EditorsNikos E. Mastorakis
PublisherWSEAS - World Scientific and Engineering Academy and Society
Pages831-836
ISBN (Print)960-8485-06-1
Publication statusPublished - 1998

Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Monotonicity properties and simple bounds on the mean cycle time in acyclic fork-join queueing networks'. Together they form a unique fingerprint.

Cite this